Grandes matrices aléatoires et théorèmes d'universalité [d'après Erdos, Schlein, Tao, Vu et Yau]
Séminaire Bourbaki, volume 2009/2010, exposés 1012-1026, Astérisque, no. 339 (2011), Exposé no. 1019, 35 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2011__339__203_0,
     author = {Guionnet, Alice},
     title = {Grandes matrices al\'eatoires et th\'eor\`emes d'universalit\'e [d'apr\`es Erdos, Schlein, Tao, Vu et Yau]},
     booktitle = {S\'eminaire Bourbaki, volume 2009/2010, expos\'es 1012-1026},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1019},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {339},
     year = {2011},
     zbl = {1357.60013},
     mrnumber = {2906355},
     language = {fr},
     url = {archive.numdam.org/item/AST_2011__339__203_0/}
}
Guionnet, Alice. Grandes matrices aléatoires et théorèmes d'universalité [d'après Erdos, Schlein, Tao, Vu et Yau], dans Séminaire Bourbaki, volume 2009/2010, exposés 1012-1026, Astérisque, no. 339 (2011), Exposé no. 1019, 35 p. http://archive.numdam.org/item/AST_2011__339__203_0/

[1] G. Anderson, A. Guionnet & O. Zeitouni - An introduction to random matrices, Studies adv. math., vol. 118, Cambridge Univ. Press, 2009. | MR 2760897 | Zbl 1184.15023

[2] A. Auffinger, G. Ben Arous & S. Péché - Poisson convergence for the largest eigenvalues of heavy tailed random matrices, Ann. Inst. Henri Poincaré Probab. Stat. 45 (2009), p. 589-610. | Article | EuDML 78035 | Numdam | MR 2548495 | Zbl 1177.15037

[3] D. Bakry & M. Émery - Diffusions hypercontractives, in Séminaire de probabilités, XIX, 1983/84, Lecture Notes in Math., vol. 1123, Springer, 1985, p. 177-206. | Article | EuDML 113511 | Numdam | MR 889476 | Zbl 0561.60080

[4] E. Brézin & S. Hikami - Correlations of nearby levels induced by a random potential, Nuclear Phys. B 479 (1996), p. 697-706. | Article | MR 1418841 | Zbl 0925.82117

[5] E. Brézin & S. Hikami, Spectral form factor in a random matrix theory, Phys. Rev. E 55 (1997), p. 4067-4083. | MR 1449379

[6] P. Deift & D. Gioev - Random matrix theory : invariant ensembles and universality, Courant Lecture Notes in Math., vol. 18, Courant Institute of Mathematical Sciences, New York, 2009. | MR 2514781 | Zbl 1171.15023

[7] P. Deift, T. Kriecherbauer, K. T.-R. Mclaughlin, S. Venakides & X. Zhou - Strong asymptotics of orthogonal polynomials with respect to exponential weights, Comm. Pure Appl. Math. 52 (1999), p. 1491-1552. | Article | MR 1711036 | Zbl 1026.42024

[8] F. J. Dyson - A Brownian-motion model for the eigenvalues of a random matrix, J. Mathematical Phys. 3 (1962), p. 1191-1198. | Article | MR 148397 | Zbl 0111.32703

[9] L. Erdős, S. Péché, J. A. Ramírez, B. Schlein & H.-T. Yau - Bulk Universality for Wigner Matrices, Comm. Pure Appl. Math. 63 (2010), p. 895-925. | MR 2662426 | Zbl 1216.15025

[10] L. Erdős, J. A. Ramírez, B. Schlein & T. Tao, V. Vu & V. Vu, H.-T. Yau - Bulk universality for Wigner Hermitian matrices with subexponential decay, Math. Res. Lett. 17 (2010), p. 667-674. | Article | MR 2661171 | Zbl 1277.15027

[11] L. Erdős, , J. A. Ramírez, B. Schlein & H.-T. Yau - Universality of sine-kernel for Wigner matrices with a small Gaussian perturbation, Electron. J. Probab. 15 (2010), p. 526-603. | Article | MR 2639734 | Zbl 1225.15034

[12] L. Erdős, B. Schlein & H.-T. Yau - Local Semicircle law and complete delocalization for Wigner random matrices, Comm. Math. Phys. 287 (2009), p. 641-655. | Article | MR 2481753 | Zbl 1186.60005

[13] L. Erdős, B. Schlein & H.-T. Yau, Wegner estimate and level repulsion for Wigner random matrices, Int. Math. Res. Not. 2010 (2010), p. 436-479. | Article | MR 2587574 | Zbl 1204.15043

[14] L. Erdős, B. Schlein & H.-T. Yau, Universality of random matrices and local relaxation flow, prépublication arXiv :0907.5605. | Article | MR 2810797 | Zbl 1225.15033

[15] L. Erdős, B. Schlein, H.-T. Yau & J. Yin - The local relaxation flow approach to universality of the local statistics for random matrices, prépublication arXiv :0911.3687. | Article | Numdam | MR 2919197 | Zbl 1285.82029

[16] L. Erdős, H.-T. Yau & J. Yin - Bulk universality for generalized Wigner matrices, prépublication arXiv : 1001.3453. | Article | MR 2981427 | Zbl 1277.15026

[17] P. J. Forrester - The spectrum edge of random matrix ensembles, Nuclear Phys. B 402 (1993), p. 709-728. | Article | MR 1236195 | Zbl 1043.82538

[18] D. L. Hanson & F. T. Wright - A bound on tail probabilities for quadratic forms in independent random variables, Ann. Math. Statist. 42 (1971), p. 1079-1083. | Article | MR 279864 | Zbl 0216.22203

[19] Harish-Chandra - Fourier transforms on a semisimple Lie algebra. I, Amer. J. Math. 79 (1957), p. 193-257. | Article | MR 87044 | Zbl 0077.25205

[20] C. Itzykson & J. B. Zuber - The planar approximation. II, J. Math. Phys. 21 (1980), p. 411-421. | Article | MR 562985 | Zbl 0997.81549

[21] K. Johansson - Universality of the local spacing distribution in certain ensembles of Hermitian Wigner matrices, Comm. Math. Phys. 215 (2001), p. 683-705. | Article | MR 1810949 | Zbl 0978.15020

[22] K. Johansson, Universality for certain Hermitian Wigner matrices under weak moment conditions, prépublication arXiv :0910.4467. | Article | Numdam | MR 2919198 | Zbl 1279.60014

[23] O. Khorunzhiy - High moments of large Wigner random matrices and asymptotic properties of the spectral norm, prépublication arXiv :0907.3743. | Article | MR 2899796 | Zbl 1270.15025

[24] M. L. Mehta - Random matrices, Pure and Applied Math., vol. 142, Elsevier/Academic Press, 2004. | MR 2129906 | Zbl 1107.15019

[25] S. Péché - Universality in the bulk of the spectrum for complex sample covariance matrices, prépublication arXiv : 0912.2493. | Article | Numdam | MR 2919199 | Zbl 1238.60010

[26] S. Péché & A. Soshnikov - Wigner random matrices with non-symmetrically distributed entries, J. Stat. Phys. 129 (2007), p. 857-884. | Article | MR 2363385 | Zbl 1139.82019

[27] A. Ruzmaikina - Universality of the edge distribution of eigenvalues of Wigner random matrices with polynomially decaying distributions of entries, Comm. Math. Phys. 261 (2006), p. 277-296. | Article | MR 2191882 | Zbl 1130.82313

[28] Y. Sinai & A. Soshnikov - Central limit theorem for traces of large random symmetric matrices with independent matrix elements, Bol. Soc. Brasil. Mat. (N.S.) 29 (1998), p. 1-24. | Article | MR 1620151 | Zbl 0912.15027

[29] A. Soshnikov - Universality at the edge of the spectrum in Wigner random matrices, Comm. Math. Phys. 207 (1999), p. 697-733. | Article | MR 1727234 | Zbl 1062.82502

[30] T. Tao & V. Vu - Random matrices : universality of local eigenvalue statistics up to the edge, Comm. Math. Phys. 298 (2010), p. 549-572. | Article | MR 2669449 | Zbl 1202.15038

[31] T. Tao & V. Vu, Random covariance matrices : universality of local statistics of eigenvalues, prepublication arXiv :0912.0966. | Article | MR 2962092 | Zbl 1247.15036

[32] T. Tao & V. Vu, Random matrices : universality of local eigenvalue statistics, prepublication arXiv : 0906.0510. | Article | MR 2784665 | Zbl 1217.15043

[33] C. A. Tracy & H. Widom - Level-spacing distributions and the Airy kernel, Comm. Math. Phys. 159 (1994), p. 151-174. | Article | MR 1257246 | Zbl 0789.35152

[34] C. A. Tracy & H. Widom, The distribution of the largest eigenvalue in the Gaussian ensembles : β=1,2,4, in Calogero-Moser-Sutherland models (Montreal, QC, 1997), CRM Ser. Math. Phys., Springer, 2000, p. 461-472. | Article | MR 1844228

[35] C. Villani - Topics in optimal transportation, Graduate Studies in Math., vol. 58, Amer. Math. Soc., 2003. | MR 1964483 | Zbl 1106.90001

[36] E. P. Wigner - Characteristic vectors of bordered matrices with infinite dimensions, Ann. of Math. 62 (1955), p. 548-564. | Article | MR 77805 | Zbl 0067.08403

[37] J. Wishart - The Generalized product moment distribution in samples from a normal multivariate population, Biometrika 20A (1928), p. 32-52. | Article | JFM 54.0565.02